# SDR SWIA972541

- Difficulty date: April 29, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 6,490 hours, 9,207 cycles
- Engine: Pwa PW118B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Failed
- Location: Rt Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PROP INOP LIGHT ILLUMINATED ON TIMER 1 & 2.  RETURNED TO FIELD.  REPLACED RT ENGINE BRUSH BLOCK.  OPS CHECK GOOD 30-60-00, 71-00-00.  UPDATE  BOI:  REMOVED AND REPLACED RIGHT ENGINE OIL DEICE PRESSURE SWITCH IAW EMB120 MM 79-00-00.  OPS CHECK IAW EMB120 MM 30-60-00.  P/N:  1153P0013-01, S/N ON:  1061, S/N OFF:  0504.
